Yes, Adderall (dextroamphetamine/amphetamine) withdrawal can cause heart palpitations as a symptom. Adderall is a stimulant medication that is commonly used to treat attention deficit hyperactivity disorder (ADHD) and narcolepsy. When used regularly, Adderall can cause physical dependence, which can lead to withdrawal symptoms if the medication is stopped abruptly or without tapering.
Adderall withdrawal symptoms can include fatigue, irritability, mood swings, physical symptoms such as heart palpitations, and other cardiovascular symptoms. These symptoms can be particularly challenging for individuals who have a history of heart disease or other cardiovascular conditions.
It is essential to seek medical attention if you are experiencing Adderall withdrawal, especially if you have a history of heart palpitations or other cardiovascular conditions. A doctor can monitor your symptoms, provide medications to manage your symptoms, and ensure that you are receiving proper medical care. In some cases, medications may also be recommended to help manage cardiovascular symptoms during Adderall withdrawal.